MAUDE Adverse Event Report: LIFEWARD LTD. REWALK PERSONAL P6.0; POWERED EXOSKELETON

LIFEWARD LTD. REWALK PERSONAL P6.0; POWERED EXOSKELETON
Model Number REWALK PERSONAL P6.0
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was using the rewalk device for a total of 7 training sessions during and (b)(6) 2024.On(b)(6) 2024, the patient reported to the rewalk clinical training manager that she was diagnosed with a fracture at the left knee.The incident was recorded under customer complaint number: (b)(4).
 
Additional Manufacturer Narrative
Final report and investigation main findings: date: july 24, 2025 1.The investigation activities included the following: reviewing device records.Interviewing the clinical trainer and the patient.Analysing the timeline of the patient's device usage prior to the reported incident.Reviewing available patient data and parameters.Conducting a device inspection by a lifeward field service engineer, who found no evidence of malfunction.Evaluating medical imaging and bone density results by an external medical expert (physician) to help identify the potential root cause.2.Root cause summary based on all available information, there is no evidence to suggest that the injury was caused by a device malfunction or misuse.Probable cause: the patient had an increase in overall spasticity due to a new diagnosis of urinary tract infection.The sudden left lower extremity spasm occurring during the sit-to-stand transition was witnessed to bring the patellar tendon weight-bearing area of her left proximal tibia into forceful contact with the proximal tibial restraining bar of the rewalk device.The direct trauma resulted in the bilateral comminuted left proximal tibial fractures.3.Capa: 0230 was initiated: updating the user and therapist manuals and the training presentation with additional warnings.
 
Event or Problem Description
The patient was using the rewalk device for a total of 7 training sessions during on (b)(6) 2024.On (b)(6) 2024, the patient reported to the rewalk clinical training manager that she was diagnosed with a fracture at the left knee.The incident was recorded under customer complaint number: (b)(4).

Brand Name
REWALK PERSONAL P6.0
Common Device Name
POWERED EXOSKELETON
Manufacturer (Section D)
LIFEWARD LTD.
3 hatnufa street (6th floor)
p.o. box 161
yokneam ilit, 20692 03
IS  2069203
Manufacturer Contact
ishay tal
3 hatnufa street (6th floor)
p.o. box 161
yokneam ilit, 20692-03
IS   2069203
MDR Report Key20275819
Report Number3007615665-2024-00002
Device Sequence Number11611293
Product Code PHL
UDI-Device Identifier00861803000303
UDI-Public(01)00861803000303
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K221696
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberREWALK PERSONAL P6.0
Device Catalogue Number50-20-0004
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer09/10/2024
Initial Report FDA Received Date09/22/2024
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale
Patient Weight64 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American